# SDR UIEA2022031900203

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148T2610111
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT LOWER STRUCTURE STA 1582, THE PRESSURE BULHEAD SKIN CORROSION BETWEEN S-38L AND S-38R AFT FACE OF RIB( CORROSION DAMAGE WAS REPAIRED AS PER MEXICANA MRO REF. TRE6753473, REVISION 01 )
